# SDR SIMA991121

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AL7075T6
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION A CHAFE WAS DISCOVERED ON THE LEFT NACELLE INBOARD OUTER SKIN AT FILLET SEAL CONTACT.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  RESTORED PROTECTIVE TREATMENT INCLUDING THE POLYURETHANE TOP COAT.  FABRICATED A DOUBLER AND TRIPLER BOTH .050 THICK.  FABRICATED A SHIM .020 THICK.  APPLIED FAY SEALANT TO THE CONTACT SURFACES OF THE REPAIR PARTS AND INSTALLED TO AIRCRAFT.  APPLIED FILLET SEALANT AROUND THE EDGES OF THE DOUBLER AND TRIPLER.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1505 AND STAND SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
